# SDR HALA2019032500145

- Difficulty date: March 22, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 6,997 hours, 1,033 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU OIL LEVEL LOW.  SERVICED APU PER AMM 12-13-49, 1 QT. CHECKS GOOD, OK FOR SERVICE.
